How Long Do You Normally Have the "Bloating" Feeling After Breast Augmentation?
- Asked by toots12 in Louisiana
- 1 year ago
I am 9 days post op and I still feel very bloated. My belly looks bigger to me.. Just wanted to know how long does this bloating feeling last.
"Bloating" Feeling After Breast Augmentation
I am not sure there is a "normal" since most don't get this problem. It is almost always related to narcotic pain medicines, which interfere with the normal motility of the intestinal tract, and usually improves within a few days of stopping those medications.
Thanks for the question, best wishes.
Bloating is not an effect of breast augmentation
There is no reason that breast augmentation would cause bloating. It is possible that the pain medication has slowed the function of your intestines, causing bloating or constipation.
Bloating after BA?
Not unusual to get constipated after any type of surgery, including a BA. The anesthesia can sometimes slow down your intestinal tract and cause that feeling. I recommend drinking plenty of fluids and a stool softener as needed and that feeling should resolve.
Recent Breast Augmentation Reviews
Breast Augmentation Photos
Bloating after surgery
If you are still on narcotics, then the other answers are all correct. However, if you have been off for a while, it may be something else. Were you placed on antibiotics? Does your belly seem to rise like a loaf of bread at times? If so, you most likely have a minor yeast overgrowth in your intestinal tract. Ask your doctor if he/she would consider a three day treatment of Diflucan. This will solve your problem.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.